April 18, 2017

Well I am closing to the end of my sem. I have just 4 more classes left. I may attend only 3 though. I have discovered this nootropic called “Modafinil”. I did not sleep the whole night and when I took it now I am beaming with energy. It’s the drug which inspired the movie […]

Read more "April 18, 2017"

April 14, 2017

It was Bunty’s birthday. We had little fun time. I could only sleep 3 hours before attending Veena’s class. I felt so grogy. I was listening and I was listening good. She was making some jokes and I could only stare. I saw ‘Candy’ last night. I could relate myself to Heath Ledger. I tried […]

Read more "April 14, 2017"

April 13, 2017

It’s already April 13. Just 13 more days for me to end my semester and end this whole agony of two years. I am going through harsh withdrawals of Clonezepam since last few days. I am not able to sleep properly. That’s somewhat ok with me as I have got used to this symptom since the […]

Read more "April 13, 2017"

Why does my mother age?

I am a screwed up head and only little in this world makes sense to me. May be I never understood this world. I always liked to live in my own day dreams. All my childhood, I was the most happy when I was alone. I would wake up all night and play cricket. I […]

Read more "Why does my mother age?"

The ugly withdrawal dayz

Hi all. I am paying more attention towards my growing belly. I am being very careful while choosing any food to eat. On the other hand, I haven’t quit all drugs. Yes I am out of all the medicines except very low dose of 0.16 mg Clonazepam. It will take 11 more days to end […]

Read more "The ugly withdrawal dayz"

March 30, 2017 – Quitting all Psychiatric medicines!

It has been an year and 3 months since I am taking psychiatric medicines. I have been prescribed medicines ranging from Vitamin tablets to Anti-psychotics(Olanzapine, Lamotrigine, Risperidone), Beta blockers, Tricyclic antidepressants, Benzodiazepines, SSRIs, Atypical antidepressant, smart drugs, anxiolytics, and I am sure I missed a bunch. Medicines have hit me with innumerable side effects. However, […]

Read more "March 30, 2017 – Quitting all Psychiatric medicines!"